Heard some good reports on Pristiq. I am taking Remeron at the moment which helps me eat a little and sleep. Feel nausea all day and take lorazepam for anxiety. Feeling desperate.
I am taking pristiq and have been for about two and a half weeks now, Yes, nausea is a side effect and I have had some but have found it manageable as long as I don't go too long without eating. Pristiq does affect my appetite just a bit too. These are side effects listed in the literature.
Are you taking an antidepressant now? I am weaning off of cymbalta while starting the pristiq. I think the pristiq is working very well. And I expect the side effects to lessen with time.
If I can help in any way, please keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 1 answer
Posted 1 Oct 2012 • 5 answers
Posted 28 May 2014 • 3 answers
Posted 12 Jul 2016 • 0 answers
Posted 23 Mar 2018 • 2 answers